# SDR HALA0000245

- Difficulty date: July 24, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 801801
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT HORIZONTAL STAB AFT UPPER OUTBOARD PLANK CRACKED 2 INCHES.  REMOVED AND REPLACED WITH NEW PLANK.  (M)
